Error bound for radial basis interpolation in terms of a growth function

Oleg Davydov

Research output: Chapter in Book/Report/Conference proceedingChapter

29 Downloads (Pure)

Abstract

We suggest an improvement of Wu-Schaback local error bound for radial basis interpolation by using a polynomial growth function. The new bound is valid without any assumptions about the density of the interpolation centers. It can be useful for the localized methods of scattered data fitting and for the meshless discretization of partial differential equations
Original languageEnglish
Title of host publicationCurve and surface fitting
Subtitle of host publicationAvignon 2006
EditorsAlbert Cohen, Jean-Louis Merrien, Larry L. Schumaker
Place of PublicationU.S.A.
Pages121-130
Number of pages10
Publication statusPublished - 2007

Keywords

  • interpolation
  • radial basis interpolation
  • growth function

Fingerprint Dive into the research topics of 'Error bound for radial basis interpolation in terms of a growth function'. Together they form a unique fingerprint.

  • Cite this

    Davydov, O. (2007). Error bound for radial basis interpolation in terms of a growth function. In A. Cohen, J-L. Merrien, & L. L. Schumaker (Eds.), Curve and surface fitting: Avignon 2006 (pp. 121-130).